Deutsch  Français  Nederlands 

Zellig Harris - Mathematical structures of language

Wiley London 168. Kartoniert, Format groß 8°, 230 Seiten, Originalschutzumschlag, dieser etwas gebräunt , das Buch selber ist in einem sehr guten Zustand ------ hardcover, 230 pages, original jacket, this a bit brown, the book itself is in a very good condition
EUR 45.00 [Appr.: US$ 47.04 | £UK 39 | JP¥ 6399] Book number 12075

is offered by:


Antiquariat Thomas & Reinhard
Herner Straße 31, 45657 Recklinghausen, Germany Tel.: +49 (0)2361-4073536
Email: maiss1@web.de




  Order this book

Ask for information

Back to your search results